MathSciNet Relay Station
MathSciNet bibliographic data
MR1701134 (2000f:20087) 20J06 (20C20)
Carlson, Jon F. Varieties for cohomology with twisted coefficients. Acta Math. Sin. (Engl. Ser.) 15 (1999), no. 1, 81–92.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement